# SDR AALA981277

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AA
- Make and model: Boeing 727223
- Aircraft serial: 20990
- Engine: Pwa JT8D9A
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RSW - FLT 1383 - DURING CRUISE, EN ROUTE ATL-MIA, LOWER AFT BODY HEAT LIGHT FLICKERED ON AND OFF SEVERAL TIMES.  AIR INTERRUPTED AND LANDED RWS WITHOUT INCIDENT.  REPLACED LEFT AIR CLEANER FILTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
